The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on the commutants of CSL algebras modulo bimodules

Author: De Guang Han
Journal: Proc. Amer. Math. Soc. 116 (1992), 707-709
MSC: Primary 47D25
MathSciNet review: 1097342
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we show that for any $ \sigma $-weakly closed bimodule $ M$ of a CSL algebra $ A$ satisfying $ M \supseteq A$, the commutant of $ A$ modulo $ M$ is equal to $ M$ itself. Theorem 6 provided a result on the cohomology groups of CSL subalgebras of Von Neumann algebras.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D25

Retrieve articles in all journals with MSC: 47D25

Additional Information

Keywords: Bimodules, commutant, cohomology group
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society